# SDR SWIA200211236

- Difficulty date: September 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 8,469 hours, 8,077 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR INBOARD OUTBOARD GROUND SPOILER FAULT.  CLEARED MESSAGES BY POWER DOWN.  NO FURTHER PROBLEMS.
